# SDR 2005FA0000215

- Difficulty date: January 4, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N123VU
- Make and model: Amrgen AG5B
- Aircraft serial: 10059
- Engine: Lyc O360A1D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 51023306
- Condition: Misinstalled
- Location: Seatbelts
- Part time: 5,944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING REAR PX SEATBELTS, IT WAS DISCOVERED THAT REINFORCEMENT PLATE HAD BEEN INSTALLED ON FWD SIDE OF AFT SEAT BLKHD UNDER SEATBELT ATTACH BRACKET.  (-6) PLATE SHOULD HAVE BEEN INSTALLED ON AFT SIDE OF BLKHD IAW AGAG DWG 5102299.  MS203641032 (THIN SHEER NUT) WAS USED TO SECURE AN3-5A RETAINING BOLTS.  NUTS SHOULD HAVE BEEN INSTALLED IAW DWG.  RESULTS IN REDUCED SEATBELT ATTACHMENT STRENGTH COMPARED WITH DESIGN CONFIGURATION.  AC APPEARED TO HAVE ORIGINAL SEATBELTS INSTALLED, THIS IMPROPER INSTALLATION WAS ACCOMPLISHED DURING ASSY.  REAR SEAT SEATBELT OB ATTACH BRACKETS INSP FOR PROPER INSTALLATION OF PLATE AND PROPER ATTACH HARDWARE PRIOR TO CARRYING REAR SEAT PASSENGERS. (EA07200502731)(K)
